# SDR CA011017016

- Difficulty date: June 27, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING DESCENT CREW REPORTED NR 2 ENGINE OIL PRESSURE DROPPED BELOW 55 PSID. ENGINE POWER WAS REDUCED AND PROP FEATHERED AS PER FM. NH REMAINED ABOVE 75 PERCENT ON FINAL SO ENGINE WAS SHUTDOWN. NO REPORT ON NR 2 ENGINE OIL PRESSURE WARNING LIGHT ON.ON GROUND, MAINTENANCE REPLACED BOTH THE OIL PRESSURE TRANSMITTER AND PRESSURE GAUGE. ENGINE GROUND RUN OK. AIRCRAFT RETURNED TO SERVICE.
